I want to thank you in advance for any advice you may have. Let me pre-empt this by saying I do not have anxiety issues nor have I ever had. I did, however, have a stroke in 2002. I am now 37 years old, otherwise healthy. I could probably stand to lose about 15 pounds, but am not over-weight. Side effects from the stroke: Deafness in left ear, numbness on right side, slight vertigo.
My recent issue: Late December 2007 I started having this weird sensation in my head - the best way I can describe it is to say that I feel like my brain is vibrating. It comes in waves - about every 30 seconds to a minute or more, and lasts anywhere from 5 seconds to a minute each time. My head is not actually moving though - although on 3 occassions my head has started to tremor back and forth like I was freezeing cold (but I wasn't). After several days of this weirdness, I have gotten horrid headaches that do not go away.
I went to the ER on Dec. 31st out of fear for my previous incident. They did a CT scan and some blood work (I have no idea what blood work), both were fine. They drugged me up for pain and sent me home. After sleeping it off the headache and sensation came back. I followed up with by Neurologist a day later and he gave me Tizanidine, which just makes me stare into space. He then gave me Depakote, which did nothing so back to the Tizanidine. He has requested no further tests and the meds are not doing anything but making me zone out all day long (something I do not need any help with).
So this is the short list of recent issues that are really starting to upset me:
waves of the weird sensation in my head only
my husband says that I started snoring so loudly / not sleeping through the night around the time this started.
Crazy bad headaches with no relief from medication
Feel like I cannot possibly stay awake through a work day.
Any ideas? My Neurologist seems to have no answers. Thanks so much everyone!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?